Metrics

From
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators by Hüseyin Budak, Fuat Usta, Tuba Tunç and Mehmet Zeki Sarıkaya Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49 doi:10.12691/tjant-7-2-3
Views
3441
Html 3192
Abstract 249
05 April 2019 (publication date) through 07 July 2022 *
14.88 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1814
PDF512
Epub578
XML458
PPT0
Figures142
Tables124
Export: 1631
RIS461
BibTex646
Endnote524
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com